Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 24307, 13 pages
http://dx.doi.org/10.1155/AAA/2006/24307

Existence of positive solutions for some nonlinear elliptic problems in unbounded domains of n

Département de Mathématiques, Faculté des Sciences de Tunis, Campus Universitaire, Tunis 2092, Tunisia

Received 26 May 2005; Accepted 1 August 2005

Copyright © 2006 Noureddine Zeddini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Bachar, H. Mâagli, and N. Zeddini, “Estimates on the Green function and existence of positive solutions of nonlinear singular elliptic equations,” Communications in Contemporary Mathematics, vol. 5, no. 3, pp. 401–434, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. Brezis and S. Kamin, “Sublinear elliptic equations in n,” Manuscripta Mathematica, vol. 74, no. 1, pp. 87–106, 1992. View at Publisher · View at Google Scholar
  3. K. L. Chung and Z. X. Zhao, From Brownian Motion to Schrödinger's Equation, vol. 312 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, 1995.
  4. R. Dautray and J.-L. Lions, “Analyse mathématique et calcul numérique pour les sciences et les techniques,” in L' opérateur de Laplace, vol. 2 of Coll. C.E.A, Masson, Paris, 1987. View at Google Scholar
  5. J. I. Diaz, J.-M. Morel, and L. Oswald, “An elliptic equation with singular nonlinearity,” Communications in Partial Differential Equations, vol. 12, no. 12, pp. 1333–1344, 1987. View at Publisher · View at Google Scholar
  6. A. L. Edelson, “Entire solutions of singular elliptic equations,” Journal of Mathematical Analysis and Applications, vol. 139, no. 2, pp. 523–532, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. Kusano and C. A. Swanson, “Entire positive solutions of singular semilinear elliptic equations,” Japanese Journal of Mathematics. New Series, vol. 11, no. 1, pp. 145–155, 1985. View at Google Scholar
  8. A. V. Lair and A. W. Shaker, “Classical and weak solutions of a singular semilinear elliptic problem,” Journal of Mathematical Analysis and Applications, vol. 211, no. 2, pp. 371–385, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. C. Lazer and P. J. McKenna, “On a singular nonlinear elliptic boundary-value problem,” Proceedings of the American Mathematical Society, vol. 111, no. 3, pp. 721–730, 1991. View at Publisher · View at Google Scholar
  10. H. Mâagli, “Perturbation semi-linéaire des résolvantes et des semi-groupes [Semilinear perturbation of resolvents and semigroups],” Potential Analysis, vol. 3, no. 1, pp. 61–87, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Mâagli and S. Masmoudi, “Positive solutions of some nonlinear elliptic problems in unbounded domain,” Annales Academiæ Scientiarium Fennicæ . Mathematica, vol. 29, no. 1, pp. 151–166, 2004. View at Google Scholar
  12. H. Mâagli and M. Zribi, “Existence and estimates of solutions for singular nonlinear elliptic problems,” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 522–542, 2001. View at Google Scholar
  13. S. C. Port and C. J. Stone, Brownian Motion and Classical Potential Theory. Probability and Mathematical Statistics, Academic Press, New York, 1978.